# SDR AALA2020031209018

- Difficulty date: March 8, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 10,156 hours, 3,916 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST CYLINDER REQUIRED SERVICING, LOW PRESSURE. MAINTENANCE SERVICED L3 DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
